Necessary and sufficient nonnegativity conditions for continuous differentiable coordinate trigonometric splines of the second order are obtained; the convexity and concavity intervals of these splines are determined. The method of investigation consists in recognizing concavity in intervals adjacent to the endpoints of the support of a coordinate spline under consideration and applying arguments related to the number of zeros of the solution of the corresponding boundary value problem for a second-order differential equation.
Original languageEnglish
Pages (from-to)5-10
JournalVestnik St. Petersburg University: Mathematics
Volume50
Issue number1
StatePublished - 2017

    Research areas

  • nonnegativity, coordinate splines, Trigonometric splines

ID: 7744896